MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL GLENOID COMPONENT 52 MM ARTICULAR SURFACE; PROSTHESIS, SHOULDER

ZIMMER TMT TRABECULAR METAL GLENOID COMPONENT 52 MM ARTICULAR SURFACE; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No product was returned; visual and dimensional evaluations could not be performed.No photographs of the articular surface were provided.The device history records were reviewed for deviations and/or anomalies with no anomalies/deviations related to the event identified.The sterile certificate was reviewed and noted to be conforming.It was sterilized in accordance with fda regulations and iso standards.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for the reported part and lot combination.X-ray images were reviewed with the following noted: extensive osteolysis involving both the humeral and glenoid implants with suspected implant loosening but no implant displacement or dislocation.The glenoid implant appears subsided.The root cause of the infection was determined to be unrelated to the implanted zimmer biomet device.The complaint for loosening is not confirmed.A definitive root cause (loosening) cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Additional associated products 0104555130 humeral anchor uncemented l, lot#: 2922197; 00430005230 modular humeral head 30 mm head height 52 mm spherical head diameter, lot#: 61194309.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient's shoulder was revised due to loosening.

Brand Name
TRABECULAR METAL GLENOID COMPONENT 52 MM ARTICULAR SURFACE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16335334
Report Number3005751028-2023-00002
Device Sequence Number6431299
Product Code KWS
UDI-Device Identifier00889024306684
UDI-Public(01)00889024306684(17)230228(10)63924825
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K071090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue Number00432605200
Device Lot Number63924825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale